Please use this identifier to cite or link to this item:
Title: Warped product submanifolds in Kenmotsu space forms
Authors: Mihai, Ion
Uludağ Üniversitesi/Fen Edebiyat Fakültesi/Matematik Bölümü.
Murathan, Cengizhan
Arslan, Kadri
Ezentaş, Rıdvan
Keywords: Mathematics
Warping function
Warped product
Mean curvature
Kenmotsu space form
Issue Date: Dec-2006
Publisher: Mathematical Society Republic of China
Citation: Murathan, C. vd. (2006). ''Warped product submanifolds in Kenmotsu space forms''. Taiwanese Journal of Mathematics, 10(6), 1431-1441.
Abstract: Recently, Chen established a general sharp inequality for warped products in real space forms. As applications, he obtained obstructions to minimal isometric immersions of warped products into real space forms. Afterwards, Matsumoto and one of the present authors proved the Sasakian version of this inequality. In the present paper, we obtain sharp estimates for the warping function in terms of the mean curvature for warped products isometrically immersed in Kenmotsu space forms. Some applications are derived.
ISSN: 1027-5487
Appears in Collections:Scopus
Web of Science

Files in This Item:
File Description SizeFormat 
1500404566.pdf81.64 kBAdobe PDFThumbnail

This item is licensed under a Creative Commons License Creative Commons